# SDR AALA202412035321

- Difficulty date: November 10, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 36,664 hours, 14,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL LOCATED BETWEEN FR 66 TO FR 68 AND STR 23R IN AFT GALEY AREA. REPLACED LOWER SILL PER SRM 51-42-11-01.
